MAUDE Adverse Event Report: Outset Medical, Inc. Tablo Hemodialysis System; Dialyzer, High Permeability With Or Without Sealed Dialysate System

Outset Medical, Inc. Tablo Hemodialysis System; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number PN-0003000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/07/2026
Type of Reportable Event Death
Event or Problem Description
A 67-year-old female patient who was ventilator and in critical condition underwent dialysis treatment.Treatment was initiated at approximately 1215 hours.During treatment the patient coded, blood was successfully returned to the patient, cardiopulmonary resuscitation (cpr) performed, including administration of sodium bicarbonate despite these efforts, the patient expired.
 
Additional Manufacturer Narrative
From the information provided, there is no indication that there was any device malfunction, nonconformance, or misuse that contributed to the reported event.Potential adverse events in the instructions for use (ifu) with the tablo system includes, but are not limited to, other, more serious, complications arising from dialysis, such as hemorrhage, air embolism, acidosis, alkalosis or hemolysis, can cause serious patient injury or death.An outset medical, inc.Technical service engineer (tse) has reviewed site device logs with a procedure date of (b)(6) 2026, no related system alarms were found to have occurred during treatment.Additionally, cross functional review of the treatment logs and event description confirmed normal device operation and did not identify any anomalous system activity that could have contributed to the reported event.Based on the available evidence, no device-related failure was identified.A review of production records for this serial number did not note any related manufacturing nonconformances that would contribute to this event.

Brand Name
Tablo Hemodialysis System
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
Outset Medical, Inc.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
Outset Medical, Inc.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
dinamarie stefani
3052 orchard drive
san jose, CA 95134
+1(669)231-8200
MDR Report Key50620879
Report Number3010355846-2026-00104
Device Sequence Number10525754
Product Code KDI
UDI-Device Identifier00850001011112
UDI-Public(01)00850001011112(11)200828
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPN-0003000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age67 YR
Patient SexFemale